This Blog

Thank you all for visiting this blog.  You help us achieve our goals of helping people who are reaching for help and knowledge about psychiatric drugs.  You help us get the truth known to many.

On October 2, 2008 WordPress named us number 75 in Growing Blogs!  This is a very big deal because there were 1,317,190 active WordPress blogs in the month of September and over 3.6 million WordPress Blogs overall.  Wahoo!

I will not reply to anyone with medical advice, as it is not allowed in the U.S. unless you are a licensed professional.  Perhaps some of our readers’ experiences will assist you.  If you feel you have been abused in anyway in regards to psychiatric medication or treatment contact CCHR International (Citizens Commission on Human Rights International) for a CCHR near you.  If you or your loved one has experienced adverse side effects from a psychiatric drug report it to FDA MedWatch.  This is the only sure way you know that the side effects of dangerous drugs are reported.

Comments

If you would like to leave a comment you are welcome to do so.  I do not give out or sell your information to anyone or use it for any other purpose.  Your email address does not show for others to see.   The best thing to do is save the page as a favorite and check back to see if you have any replies.

You may also leave the link to your own website or blog, but if your page ranking is low or I decide I do not want the link on my site because it is contrary to the purpose of this site I will remove the link.  On ocassion I will post a low ranking link if I feel it very important. 

Keep clicking!  Keep sharing!  Keep asking questions!  Keep leaving comments!  We will get the word out to one and all!

Much love and thanks!

Your Friend

13 Responses to “This Blog”

  1. Cass Says:

    A friend in Tunisia has been prescribed Deparcine to manage anxiety, anger and depression. I can’t find any reference to this drug on the web except in one story of a person being wrongly prescribed it when they were in fact epileptic. I am looking for information on this drug and it’s side effects. The primary effect in this case was extreme tiredness.

  2. Your Friend Says:

    Hello, Cass,

    I found something and will post it here shortly. It is Tardyferon, another name for the drug.

    Your Friend

  3. Your Friend Says:

    Tardyferon is an iron supplement medication. It is found that iron deficiency may cause depression. Iron is needed for proper absortion of vitamin B’s and viitamin C.

    In some countries, not Africa, Tardyferon contains ferrous sulfate which is another iron supplement.

    Hopefully your friend’s doctor tested his/her iron level first. If your friend has an iron deficiency tiredness is the main symptom. If he/she is not deficient they should be aware that too much iron may cause iron toxicity (poisoning). Those side effects are as follows:

    The first indication of iron poisoning by ingestion is a pain in the stomach, as the stomach lining becomes ulcerated. This is accompanied by nausea and vomiting. The pain then abates for 24 hours as the iron passes deeper into the body and damages internal organs, particularly the brain and the liver, and metabolic acidosis develops. The body goes into shock and death from liver failure.

    It appears that your friend’s doctor is taking the alternative medicine approach. This is good news! There are other supplements for depression, too. Visit some of my other articles or search the internet.

    I hope this helps!

    Your Friend

    • Anonymous Says:

      Hi,

      I was taking Tardyferon 80mg, for about one month. It was prescribed by my doctor. She told me to take it for one month. The course has been completed but now when i read your blog about the side effects like poisoning, damage of organs and effect on brain and liver. I’m really affraid now.
      She has also suggested me to take jusprin 81mg, daily till i concieve.
      Please advise what to do now and how safe are the medicines?

  4. Jason Says:

    This site seems to have collected a lot of great resources to combat the growing problem of prescription medication (ab)use and I have to say great job on that. I’ve been working in the field of alternative mental health now for about 2 years and have seen my fair share of the good, the bad, and the ugly. Currently I’m with a group working on finding the best alternatives to medications that can be provided to the public. As of now we have the methadone detox down to 10 days and are continuing to strive for perfection.

  5. Eilleen Says:

    You make a good point. A friend of mine just went through <drug rehab in Chicago for treatment. You have to stick to the program and not deviate. Support from loved ones goes a long way, too.

  6. mb Says:

    HELLO FRIEND! love your blog site…lots of great info. I am a little confused, tho, by one of your entries and would like to clarify. You wrote: “Foods that depress thyroid activity: broccoli, cabbage, brussels sprouts, cauliflower, kale, mustard greens, turnips, soy, spinach, beans, mustard greens. Therefore these foods should be avoided for hyperthyroidism and included for hypothyroidism.”

    it seems to me that if a food DEPRESSES thyroid activity, then that food would be GOOD for HYPER thyroid, and NOT GOOD for hypothyroid since if would further depress the thyroid.
    was this a typo in your blog, or a misunderstanding on my part. I think I am hypothyroid and I have been eating LOTS of Kale in the past 7 months…:- which, if I am interpreting the first part of the statement correctly, the kale is making my problem worse! but the second part of the sentence, contradicts that. could you clarify your intent?

    thanks so much for a blog worth reading!

    mb

  7. khan Says:

    Hi,

    I was taking Tardyferon 80mg for one month, prescribed by my doctor. I completed the course. But now after reading the side effects on your blog, i’m really affraid. Side effects like damages of organs, effects on brain and liver, poisoning.
    She has also suggested me to take jusprin 81mg, after concieving a baby.
    Please advise me what to do now and how safe are the medicines?

    Thanks and regards,
    Mrs Khan.

  8. Your Friend Says:

    Hi khan,

    Tardyferon is an iron supplement, and unless you were given poisonous amounts, way too much for your body, you should be fine, from what I have read, but I am not a doctor, just do online research. If you are concerned, you can always have your doctor test your iron levels and see if they are in a normal range.

    I have never heard of jusprin and cannot find that work online anywhere. So sorry I cannot help you there.

  9. Anonymous Says:

    Has anyone taken abilify???? My doctor just
    Perscribed it to me and I dont know much
    About the drug I’ve been looking things up
    But if anyone has Any personal experiences
    That would be helpful

  10. Danny Lipka Says:

    This may be isn’t the best place to ask, I wanted some feedback on a good chiropractor because I need the best, I wanted reviews or feedback on Dynamic Health & Wellness 6119 Northwest Hwy # B Crystal Lake, IL 60014 (815) 356-6388

  11. Jerry Branscum Says:

    This is for Jamie on the other posting site. She was rude. I took it and got Parkinsonism. They was no warning for that.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: